MathSciNet Relay Station
MathSciNet bibliographic data
MR2772040 39B82 (26A24)
Găvruţă, Pasc; Jung, Soon-Mo; Li, Yongjin Hyers-Ulam stability of mean value points. Ann. Funct. Anal. 1 (2010), no. 2, 68–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement